Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 134, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 6:37 PM CDT for Elmore County, Alabama. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2015, 6:37 PM CDT (23:37 UTC)
- Expired
- Jul 22, 2015, 6:58 PM CDT
- In force
- 21 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 36 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:37 PM CDT | TSTM WND DMG | Nnw Santuck, AL | TREE DOWN NEAR HIGHWAY 9 AND SANTUCK |
| Jul 22, 6:46 PM CDT | TSTM WND DMG | Claud, AL | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS54 KBMX 222337
SVRBMX
ALC051-230015-
/O.NEW.KBMX.SV.W.0134.150722T2337Z-150723T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT WED JUL 22 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 637 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WETUMPKA...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WETUMPKA...SANTUCK...BLUE RIDGE...DEXTER...JORDAN LAKE...CLAUD...
WALLSBORO AND JORDAN DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3246 8619 3245 8620 3263 8628 3269 8616
3253 8596 3244 8618 3243 8619
TIME...MOT...LOC 2337Z 313DEG 13KT 3258 8619
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM2 follow-up statements
898 WWUS54 KBMX 222347 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 647 PM CDT WED JUL 22 2015 ALC051-230015- /O.CON.KBMX.SV.W.0134.000000T0000Z-150723T0015Z/ ELMORE AL- 647 PM CDT WED JUL 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL ELMORE COUNTY... AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANTUCK...OR NEAR WETUMPKA...MOVING SOUTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... WETUMPKA...SANTUCK...DEXTER...BLUE RIDGE AND CLAUD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3256 8622 3267 8613 3253 8596 3246 8614 TIME...MOT...LOC 2347Z 292DEG 19KT 3256 8610 HAIL...<.75IN WIND...60MPH $$ 87/GRANTHAM
387
WWUS54 KBMX 222358
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT WED JUL 22 2015
ALC051-230008-
/O.CAN.KBMX.SV.W.0134.000000T0000Z-150723T0015Z/
ELMORE AL-
658 PM CDT WED JUL 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELMORE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3256 8622 3267 8613 3253 8596 3246 8614
TIME...MOT...LOC 2357Z 313DEG 13KT 3253 8606
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:02 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 22, 3:02 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 302 PM CDT WED JUL 22 2015 .DISCUSSION... SCATTERED SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON AND EVENING WITH NUMEROUS BOUNDARIES...BOTH SYNOPTIC AND MESOSCALE...MEANDERING ACROSS THE AREA OR IN THE VICINITY. NOT TO MENTION THERE IS AT LEAST ONE UPPER LEVEL DISTURBANCES THAT WILL TRAVERSE THE AREA AS WELL. THERE IS A FAIRLY HIGH POTENTIAL FOR MICROBURSTS WITH TODAYS STORMS. IN FACT...WE'VE ALREADY OBSERVED A COUPLE MICROBURST SIGNATURES ON RADAR...ONE NEAR JEFFERSON/SHELBY LINE AND ANOTHER IN FAR SW BARBOUR COUNTY. ADDITIONAL SEVERE THUNDERSTORM WARNINGS WILL BE POSSIBLE THRU THE EVENING WITH THE GREATEST THREAT BEING DAMAGING WINDS. NORTHWEST FLOW ALOFT WILL PREVAIL ON THURSDAY/FRIDAY WITH THE POTENTIAL FOR ONE OR MORE IMPULSES TO TRACK SE ACROSS THE AREA...NOT TO MENTION THE NORMAL DIURNALLY DRIVEN CONVECTION. WITH BULK SHEAR...INSTABILITY AND LAPSE RATES STILL SUPPORTIVE OF AT LEAST A FEW ISOLATED SEVERE STORMS WILL CONTINUE TO MENTION SEVERE IN THE HWO FOR BOTH THURSDAY AND FRIDAY. AT THIS TIME THE GREATEST THREAT WILL BE DAMAGING WIND GUSTS. THE HEAT WILL BACK DOWN EVER SO SLIGHTLY THRU THE END OF THE WEEK BUT IT WILL STILL FEEL RATHER MISERABLE OUT THERE. NO HEAT ADVISORIES ARE CURRENTLY IN EFFECT BEYOND THIS AFTERNOON BUT WILL CONTINUE TO MONITOR TRENDS. PRACTICING GOOD HEAT SAFETY IS STILL ADVISABLE REGARDLESS OF WHETHER AN ADVISORY IS ISSUED. UPPER LEVEL TROUGHING DEVELOPS OVER THE EASTERN CONUS BY THE WEEKEND WITH THE RIDGE SHIFTING A BIT FARTHER TO THE WEST. E/SE SFC FLOW DEVELOPS BY SUNDAY BRINGING SLIGHTLY DRIER AIR INTO CENTRAL ALABAMA...ESPECIALLY THE EASTERN HALF. RAIN CHANCES WILL BE VERY LOW SUNDAY AND MONDAY AND THEN RETURN TO NEAR CLIMO BY MID/LATE WEEK. TEMPS IN THE EXTENDED WILL REMAIN IN THE 90S. 19 && .AVIATION... 18Z TAF DISCUSSION. PREDOMINATE VFR CONDITIONS FOR THE NEXT 24 HOURS...WITH SCATTERED TO NUMEROUS SHOWERS/STORMS FOR THE NEXT 6 TO 10 HOURS. TYPICAL SUMMERTIME CONVECTION GOING UP THIS AFTERNOON. COMBINED WITH OUTFLOW BOUNDARIES FROM EARLIER...LOOK FOR MORE INT THE WAY OF CONVECTION. TRIED TO TIME OUT THE BEST TIMEFRAME THIS AFTERNOON FOR TEMPO CONDITIONS AT EACH SITES BASED ON CURRENT RADAR AND HRRR. NORTH AND WEST EARLIEST AND SOUTH AND EAST LATEST. ISOLATED TO SCATTERED THUNDERSTORMS MAY REMAIN POSSIBLE OVERNIGHT AS WELL...BUT ONLY HAD ENOUGH CONFIDENCE TO INCLUDE UP TO 6Z. MORE SHOWERS AND STORMS AFTER 15Z ON THURSDAY. 16 && .FIRE WEATHER... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH THE POTENTIAL FOR SOME DAMAGING WIND GUSTS. BETTER RAIN CHANCES ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND HEAT INDICES. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 89 73 92 72 / 40 60 40 40 20 ANNISTON 73 88 72 91 72 / 40 60 40 50 20 BIRMINGHAM 75 90 76 92 74 / 40 60 40 50 20 TUSCALOOSA 75 93 75 94 75 / 50 60 40 50 30 CALERA 74 89 75 91 73 / 50 60 40 50 20 AUBURN 74 90 74 90 73 / 50 60 40 50 30 MONTGOMERY 75 93 77 94 75 / 40 60 40 50 30 TROY 74 93 75 94 74 / 30 60 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO- MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER. &&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 529 AM CDT WED JUL 22 2015 ALZ011>015-017>050-231330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 529 AM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT. CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 22, 6:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 2 SSW SULLIGENT 33.86N 88.14W
07/22/2015 LAMAR AL EMERGENCY MNGR
MOBILE HOME DESTROYED BY A FALLEN TREE ON TURKEY CREEK
RD.
&&
GRANTHAMLocal storm report, Jul 22, 6:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 ENE HENSON SPRINGS 34.03N 88.03W
07/22/2015 LAMAR AL EMERGENCY MNGR
TWO TREES DOWN ON A POWERLINE ON 4 OAKS ROAD NEAR HENSON
SPRINGS.
&&
GRANTHAMSpecial weather statement, Jul 22, 6:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT WED JUL 22 2015
ALZ040-222345-
DALLAS AL-
618 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS COUNTY UNTIL
645 PM CDT...
AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PAUL M GRIST STATE PARK...OR NEAR VALLEY GRANDE...MOVING EAST AT 15
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALLEY GRANDE...PAUL M GRIST STATE PARK...BURNSVILLE...VALLEY CREEK
JUNCTION...BARRETT CREEK...SUMMERFIELD AND PLANTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3251 8707 3258 8707 3260 8704 3264 8705
3266 8703 3266 8692 3261 8691 3257 8690
3254 8691 3249 8688 3248 8689 3248 8688
3245 8686
TIME...MOT...LOC 2318Z 272DEG 13KT 3257 8705
87/GRANTHAMSpecial weather statement, Jul 22, 6:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT WED JUL 22 2015
ALZ043-222345-
ELMORE AL-
618 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELMORE COUNTY UNTIL 645
PM CDT...
AT 618 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JORDAN LAKE...OR 7 MILES NORTHWEST OF WETUMPKA...MOVING SOUTHEAST AT
15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WETUMPKA...ELMORE...DEATSVILLE...ECLECTIC...JORDAN LAKE...BLUE
RIDGE...DEXTER...TEN CEDAR ESTATES...SANTUCK...WEOKA MILLS...
SPEIGNER...CLAUD...WALLSBORO...JORDAN DAM AND HOLTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3244 8619 3245 8618 3245 8620 3247 8621
3247 8622 3248 8622 3249 8624 3250 8624
3250 8626 3249 8626 3260 8641 3274 8627
3259 8600 3243 8619
TIME...MOT...LOC 2318Z 311DEG 12KT 3263 8628
87/GRANTHAMSpecial weather statement, Jul 22, 6:23 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED JUL 22 2015
ALZ024-230000-
JEFFERSON AL-
623 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY UNTIL
700 PM CDT...
AT 623 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MINOR TO NEAR ABERNANT...
AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN
BROOK...HUEYTOWN...IRONDALE...LEEDS...FAIRFIELD...FULTONDALE...
PLEASANT GROVE...TARRANT...MIDFIELD...ADAMSVILLE...BRIGHTON...
LIPSCOMB...SYLVAN SPRINGS...MULGA AND MAYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3359 8655 3356 8655 3355 8652 3353 8652
3351 8657 3347 8661 3347 8667 3342 8672
3342 8675 3337 8678 3336 8683 3333 8683
3333 8689 3325 8698 3325 8707 3328 8707
3333 8718 3343 8726 3360 8703
TIME...MOT...LOC 2323Z 281DEG 21KT 3354 8694 3331 8717
87/GRANTHAMLocal storm report, Jul 22, 6:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND DMG 6 ESE BESSEMER 33.34N 86.87W
07/22/2015 JEFFERSON AL PUBLIC
FEW TREES DOWN ALONG SOUTH SHADES CREST RD BETWEEN HWY
150 AND HWY 52. TIME ESTIMATED FROM RADAR.
0142 PM LIGHTNING 4 NW ALABASTER 33.29N 86.85W
07/22/2015 SHELBY AL EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING IN THE 300 BLOCK OF FALLISTON
COURT IN HELENA. ONLY MINOR DAMAGE BEING REPORTED. TIME
ESTIMATED.
0235 PM TSTM WND DMG 1 N TALLADEGA SPRINGS 33.14N 86.45W
07/22/2015 TALLADEGA AL EMERGENCY MNGR
ONE TREE DOWN NEAR THE INTERSECTION OF CEDAR CREEK RD AND
7 SWEET GUMS RD. TIME ESTIMATED FROM RADAR.
0253 PM TSTM WND DMG 1 NNW SYLACAUGA 33.19N 86.27W
07/22/2015 TALLADEGA AL EMERGENCY MNGR
ONE TREE DOWN ALONG OLD SYLACAUGA HWY NEAR THE WATER
PLANT. TIME ESTIMATED FROM RADAR.
0315 PM TSTM WND DMG 4 WSW SULLIGENT 33.88N 88.20W
07/22/2015 LAMAR AL EMERGENCY MNGR
ONE TREE DOWN ALONG ABERNATHY RD. TIME ESTIMATED FROM
RADAR.
0324 PM TSTM WND DMG 2 SSW SULLIGENT 33.86N 88.14W
07/22/2015 LAMAR AL EMERGENCY MNGR
MOBILE HOME DESTROYED BY A FALLEN TREE ON TURKEY CREEK
RD.
0330 PM TSTM WND DMG 3 SE VERNON 33.72N 88.08W
07/22/2015 LAMAR AL EMERGENCY MNGR
TREES DOWN IN ALONG HELLS CREEK RD AND MITCHELL RD. TIME
ESTIMATED FROM RADAR.
0335 PM TSTM WND DMG 2 ENE HENSON SPRINGS 34.03N 88.03W
07/22/2015 LAMAR AL EMERGENCY MNGR
TWO TREES DOWN ON A POWERLINE ON 4 OAKS ROAD NEAR HENSON
SPRINGS.
0355 PM TSTM WND DMG 2 SSE ASHLAND 33.25N 85.83W
07/22/2015 CLAY AL EMERGENCY MNGR
TREE DOWN ALONG OWENS RD NEAR ASHLAND. CORRECTED REPORT.
0404 PM TSTM WND DMG 2 WSW NEW SITE 33.02N 85.80W
07/22/2015 TALLAPOOSA AL PUBLIC
TREES DOWN ALONG HIGHWAY 22 NEAR NEW SITE. REPORTED VIA
SOCIAL MEDIA.
0415 PM TSTM WND DMG 4 SW LAKE WEDOWEE 33.25N 85.67W
07/22/2015 CLAY AL EMERGENCY MNGR
TREE DOWN NEAR THE CRAGFORD COMMUNITY
0427 PM TSTM WND DMG 5 NE CALERA 33.14N 86.69W
07/22/2015 SHELBY AL LAW ENFORCEMENT
ONE TREE DOWN ON THE RAILROAD TRACKS NEAR HIGHWAY 25 AND
HORTON COVE RD
0440 PM TSTM WND DMG 1 W DICKERT 33.14N 85.48W
07/22/2015 RANDOLPH AL EMERGENCY MNGR
SEVERAL TREES DOWN INCLUDING LARGE TREES 1 MILE WEST OF
DICKERT ALONG HIGHWAY 22.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:09 PM CDT | Special Weather Statement | BMX | Randolph | 66 min |
| Jul 21, 7:33 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jul 21, 9:56 PM CDT | Special Weather Statement | BMX | Montgomery | 49 min |
| Jul 21, 10:07 PM CDT | Special Weather Statement | BMX | Lowndes | 38 min |
| Jul 22, 1:15 PM CDT | Special Weather Statement | BMX | Shelby | 45 min |
| Jul 22, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 42 min |
| Jul 22, 1:55 PM CDT | Special Weather Statement | BMX | Pike | 50 min |
| Jul 22, 2:04 PM CDT | Special Weather Statement | BMX | Dale | 26 min |
| Jul 22, 2:07 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 38 min |
| Jul 22, 2:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| Jul 22, 2:27 PM CDT | Special Weather Statement | BMX | Coosa | 48 min |
| Jul 22, 2:33 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Jul 22, 2:40 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 35 min |
| Jul 22, 2:46 PM CDT | Special Weather Statement | BMX | Barbour | 59 min |
| Jul 22, 2:47 PM CDT | Special Weather Statement | BMX | Lamar | 58 min |
| Jul 22, 2:50 PM CDT | Special Weather Statement | BMX | Bibb | 40 min |
| Jul 22, 2:52 PM CDT | Special Weather Statement | BMX | Macon | 38 min |
| Jul 22, 3:01 PM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Jul 22, 3:01 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 29 min |
| Jul 22, 3:06 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| Jul 22, 3:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 41 min |
| Jul 22, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 24 min |
| Jul 22, 3:27 PM CDT | Special Weather Statement | BMX | Tallapoosa | 48 min |
| Jul 22, 3:36 PM CDT | Special Weather Statement | BMX | Russell | 39 min |
| Jul 22, 3:38 PM CDT | Special Weather Statement | BMX | Fayette, Marion | 37 min |
| Jul 22, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 44 min |
| Jul 22, 3:48 PM CDT | Special Weather Statement | BMX | Clay | 42 min |
| Jul 22, 3:55 PM CDT | Special Weather Statement | BMX | Shelby | 50 min |
| Jul 22, 3:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 34 min |
| Jul 22, 3:59 PM CDT | Special Weather Statement | BMX | Pickens | 46 min |
| Jul 22, 4:03 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 42 min |
| Jul 22, 4:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jul 22, 4:49 PM CDT | Special Weather Statement | BMX | Pickens | 41 min |
| Jul 22, 4:53 PM CDT | Special Weather Statement | BMX | Chambers | 37 min |
| Jul 22, 5:20 PM CDT | Special Weather Statement | BMX | Lee | 40 min |
| Jul 22, 5:37 PM CDT | Special Weather Statement | BMX | Greene | 38 min |
| Jul 22, 5:39 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Jul 22, 6:18 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jul 22, 6:23 PM CDT | Special Weather Statement | BMX | Jefferson | 37 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.